# SDR DXTA2010072004163

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 8,039 hours, 6,434 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wire
- Condition: Shorted
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO BRAKES - POWER BRAKE MOTOR NOT WORKING. LOW BREAK PRESSURE ANNUNCIATOR STAYS ILLUMINATED.  TROUBLESHOT & FOUND POWER COMING INTO BRAKE CONTROL MOTOR RELAY KNOB BUT NOT GOING OUT.  RUNG OUT RELAY, NO POWER AT X1 OF THE RELAY.  JUMPERED A1 & X1 AND RELAY CLOSED AND MOTOR CAME ON.  DIODE BETWEEN A1 & X1 NOT WORKING (31711) REMOVED DIODE PN S3106-4. INSTALLED NEW DIODE PN S3106-4.  SPLICED IN NEW DIODE WITH NEW WIRES.  OPS CK GOOD. ALL IAW MM 20-21-03.
